# SDR AUS20040286

- Difficulty date: April 8, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Gascolator
- Condition: Contaminated
- Location: Fuel Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FAILED.  INVESTIGATION FOUND WATER AND RUST IN THE AIRCRAFT FUEL FILTER GASCOLATOR AND CARBURETOR.
